# SDR USAA980593

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 8305
- Part time: 15,933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND 1 INCH CRACK AT FORWARD CARGO CEILING STATION NR 8305 BL '0' LINE FRAME.  LOCALLY MANUFACTURED PART.  REPLACED 15 INCH LONG SECTION WHICH HAD A 1 INCH CRACK IN IT PER SRM REF 53-21-10, 51-70-07, 51-30-01 AND 51-10-02.  (M)
